# SDR FDEA202511182189

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 21,866 hours, 7,729 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WE HEARD A LOUD BANG IN FLIGHT AT THE TOP OF  DESCENT. THE SAME NOISE OCCURRED SEVERAL MORE TIMES  AT THE BEGINNING OF EACH DESCENT. UPON INSPECTION  AFTER LANDING, THE DEMI CAN IN POSITION 7D WAS NOT  PROPERLY SECURED AND IT WAS SLIDING BACK AND FORTH  DURING FLIGHT. WE LANDED UNEVENTFULLY.   IAW AMM: 25-57-00-1-2  AMM: 25-57-01-4  AMM: 25-52-00-6  VISUAL INSPECTION OF MAIN DECK CARGO COMPARTMENT AT  POSITION 6D AND 7D. NO DAMAGE NOTED ON FLOOR TRACK  AND CARGO HANDLING COMPONENTS. SIDEWALL LINERS ALSO  HAS NO DAMAGE. OPS CHECK OF LOCKS FOUND SATIS.  AFFECTED CONTAINER AND ADJACENT CONTAINERS HAVE NO  DAMAGE. ACFT OK FOR SERVICE.
